# SDR 29GA2016032300002

- Difficulty date: March 22, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N350AG
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 32,298 hours, 36,202 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Weak
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKES DURING TAXI.  BRAKES DID NOT WORK DURING A CRAWLING TAXI SPEED. PERFORMED BRAKE BLEED ON NR 1 BRAKE IAW AMM 32-42-00. TAXI OPS CHECK IS GOOD.
